MathSciNet Relay Station
MathSciNet bibliographic data
MR189060 (32 #6487) 57.36
Haefliger, André Variétés feuilletées. (French) Ann. Scuola Norm. Sup. Pisa (3) 16 1962 367–397.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement